# SDR SWAA2025111728485

- Difficulty date: October 25, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED OF CRACK AT HORIZONTAL PRESSURE DECK WEB BS 663, LBL 31,   REMOVED AND REPAIRED HORIZONTAL PRESSURE DECK BS 663 - 675, LBL 25 - LBL 60 IAW SRM 53-40-51-2R-2, REPAIR 2.
